# SDR SIMA0912

- Difficulty date: April 1, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0871HT3MOD3
- Part serial: 00944
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

OMA - FLT 4174 - NR 2 BRAKE TEMP INDICATION WENT HIGH ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  INDICATION RETURNED TO NORMAL.  ISSUED MEL 3202 AUTH 040027.  REMOVED AND REPLACED NR 1 BRAKE TEMP SENSOR IAW AMM OPS CHECK GOOD.  (M)
